MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C30 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C30 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888530
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a technical error code indicating an open safety valve was generated.There was no patient involvement.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer (fse) conducted an on-site investigation and replaced the inspiratory pressure transducer pcb which resolved the issue.Following the replacement, the unit was returned to clinical use.The pressure transducer pcb was returned for investigation and the system device logs were received for evaluation.The evaluation of the logs shows that a technical error code indicating an airway pressure sensor error occurred during treatment, followed by the triggering of the technical error code indicating an open safety valve approximately seven minutes later.The treatment was subsequently stopped, and the system checkout performed failed.Thereafter, technical error code indicating an open safety valve was displayed immediately after several startup attempts.The returned inspiratory pressure transducer pcb was simulate-use tested in a reference anesthesia system.Immediately after power-up, the technical error code indicating an open safety valve was triggered, resulting in a failure of the system checkout.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion is that the pressure sensor on the inspiratory pressure transducer pcb was the cause of the reported failure.

Brand Name
FLOW-I C30 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22711043
Report Number8010042-2025-0001213
Device Sequence Number21115207
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)230217
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown